I was going to see my boyfriend across the states and it just so happened, the same week I was supposed to be on my "sugar/period" pills. I took my "sugar pills" early enough so I could start my new birth control pack. Over the vacation, my boyfriend and I had intercourse and he "went inside me" a few times. Unfortunately, we can't change the past! :/ Anyways, after about 3 or 4 days of starting my new pack, I started having spotting and very little blood discharge. Not all the time, but just here and there. I researched a little bit and found that you're supposed to take the other pills from your normal pack, before you started your new pack? Not sure... please give me advice! Thanks in advance.
rjgthird21, it is likely just spotting/breakthrough bleeding because of the way you took your pills. You are supposed to throw away the sugar pills and start the next pack in its place to skip your bleeding week.
If your period does not arrive when you get to the next sugar pill week, take a pregnancy test and repeat it 7 days later. The chances are however very small that you will be pregnant.